# SDR UALA2010091303375

- Difficulty date: September 11, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 52,263 hours, 6,167 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD LOWER EMERGENCY LIGHT INOPERATIVE BY L5 DOOR.  REPLACED EMERGENCY LIGHT FEEDER RIBBON. OPS CHECKED GOOD.
